A Note on Optimal Income Taxation
David Colander
The American Economist, 1979, vol. 23, issue 1, 59-64
Date: 1979
References: View complete reference list from CitEc
Citations:
Downloads: (external link)
https://journals.sagepub.com/doi/10.1177/056943457902300112 (text/html)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:sae:amerec:v:23:y:1979:i:1:p:59-64
DOI: 10.1177/056943457902300112
Access Statistics for this article
More articles in The American Economist from Sage Publications
Bibliographic data for series maintained by SAGE Publications ().